MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR
Model Number RFG-NT-2000
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.
 
Event or Problem Description
It was reported that on (b)(6) 2023, after the patient had sedation, was prepped, and had cannulas in place the rfa generator was unable to get a burn.Procedure was abandoned and not completed.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).
 
Additional Manufacturer Narrative
The reported event was confirmed.Product testing found signs of a thermal event at a capacitor on the rf control board.Based on the information received and the investigation performed, the cause for the reported event was isolated abnormal functionality of the rf control board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.A capa exists related to this complaint investigation.

Brand Name
4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
RF GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17675166
Report Number2184149-2023-00176
Device Sequence Number17720443
Product Code GXD
UDI-Device Identifier05415067022417
UDI-Public05415067022417
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-2000
Device Lot Number7785298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer09/12/2023
01/15/2024
Initial Report FDA Received Date09/04/2023
Supplement Report FDA Received Date09/21/2023
02/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown